# SDR SWAA013392

- Difficulty date: December 23, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 53,648 hours, 53,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SKIN CRACKED AT FWD SERVICE DOOR AROUND LOWER HINGE.  REPAIRED SKIN PER SRM.
